Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to ``On the Frattini subgroup''


Authors: John Cossey and Alice Whittemore
Journal: Proc. Amer. Math. Soc. 27 (1971), 63-64
MSC: Primary 20.54
Original Article: Proc. Amer. Math. Soc. 21 (1969), 699-702.
MathSciNet review: 0269744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F$ be a free group, $ R$ a normal subgroup of $ F$ and $ V$ a fully invariant subgroup of $ R$. In a recent paper the authors calculated the Frattini subgroup of $ F/V$ under suitable conditions on $ R$ and $ V$. This paper presents information on the Frattini subgroup of subgroups of $ F/V$ under the same conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.54

Retrieve articles in all journals with MSC: 20.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0269744-0
Keywords: Frattini subgroup, nilpotent variety of groups, solvable group
Article copyright: © Copyright 1971 American Mathematical Society